# SDR DLL10981261

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1147
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Failed Test
- Location: L1/L2 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-1 AND L-2 DOORS FAILED EMERGENCY OPS, TEST PER OPN 68116, EXCEEDED TIME LIMIT.  REPLACED COUNTER BALANCES.
